# SDR CALA2014012200093

- Difficulty date: January 20, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 47,854 hours, 16,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A113112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 500F LT SIDE INBD RIVET VISUAL LT & HFEC AD 2009-01-02.  REPAIRED FRAME 500F LT IAW EA 5310-04716 REV F.
